

## WORKSHEET#7

## Choose the correct answer.

a) 8:00am

b) 8:00pm

c) 3:00pm

2) It is 1:00pm on the clock now. What was the time 4 hours before?

a) 5:00pm

b) 4:00pm

c) 9:00am

3) The time elapsed between 1:10pm and 2:20pm is

a) 1hour 5mins

b) 1hour 10mins c) 2hours 20mins

4) The time passed between 9:30pm and 12:00pm is

a) 2hour 45mins

b) 2hour

c) 2hours 30mins

5) I slept at 10:00pm and woke up at 6:00am. For how long did I sleep?

a) 8 hours

b) 10 hours

c) 6 hours

6) How much time elapsed between 1:30am and 2:45am?

a) 45 minutes

b) 1 hour

c) 1hour 15mins

7) Jeniffer's English class started at 11:00am and ended at 2:00pm. How long did the class last?

a) 3 hours

b) 2 hours

c) 6 hours

8) Jimmy started doing his homework at 6:15pm and worked for the next 3 hours. When did he finish his work?

a) 3:15am

b) 3:15pm

c) 9:15pm



## **ANSWERS**

1) b

2) c

3) b

4) c

5) a

6) c

7) a

8) c